# SDR FDEA201003110971

- Difficulty date: March 11, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727225
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172621
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 L/E SLAT INBD RIB IS CRACKED WHERE ACTUATOR MOUNTS TO RIB.  REMOVED CRACKED RIB IN NO. 4 L/E SLAT WHERE ACTUATOR MOUNTS IAW FED EX B727 SRM,   REV102, 51-30-2 AND COVE PANEL FOR ACCESS IAW B727 SRM 51-30-2. LOCATED AND DRILLED TWO RIBS IAW B727 SRM 51-30-5. INSTALLED RIBS AND COVE PANELS IAW B727 SRM   51-30-2.
